# SDR 98ZZZX512

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98904
- Make and model: Cessna 310R
- Aircraft serial: 310R1240
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 086170040
- Condition: Failed
- Location: Pilot Lt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING ENGINES TO REPOSITION AIRCRAFT, PILOT PUSHED ON LEFT RUDDER PEDAL AND PEDAL BROKE OFF AT BASE WHERE IT IS WELDED TO PEDAL ARM ASSY.  AIRCRAFT TOTAL TIME 5,980 HOURS.  PART MAY HAVE BEEN ORIGINAL.  ANNUAL INSPECTION, 6 MONTHS PRIOR.  HAVE HEARD OF SAME PROBLEM WITH SIMILAR AIRCRAFT.  SUBMITTER SUGGESTED MORE FREQUENT AND CLOSER INSPECTIONS.
